# SDR SWAA2021051340490

- Difficulty date: January 8, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E VERTICAL BULB SEAL RETAINER AT ORSS 275 JUST AFT OF AFT PYLON TIN IS CRACKED / REMOVED & REPLACED THE DAMAGED LEFT WING T/E VERTICAL BULB SEAL RETAINER AT ORSS 275 JUST AFT OF AFT PYLON TIN IAW SRM 51-40-02-0G0- PAR 4 (B)(C) (2-3) & PAR 9B
